# SDR SCNA20250116018

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 62,072 hours, 39,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sight Glass
- Condition: Crazed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE BUSSEL (1) BOTTLE SIGHT GLASS CRAZED AND DIRTY.    REMOVED AND REPLACED ESCAPE SLIDE COVER (WINDOW) PER B737-800 AMM 20-30-11-910-801 REV 8S,
